Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Nuclear topologies consistent with a duality


Author: Michael B. Dollinger
Journal: Proc. Amer. Math. Soc. 23 (1969), 565-568
MSC: Primary 46.01
DOI: https://doi.org/10.1090/S0002-9939-1969-0254557-7
MathSciNet review: 0254557
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Pietsch, Eine neue Charakterisierung der nuklearen lokalconvexen Räume. I, Math. Nachr. 25 (1963), 31-36. MR 0154098 (27:4057)
  • [2] -, Nukleare lokalconvexe Räume, Akademie-Verlag, Berlin, 1965.
  • [3] H. H. Schaefer, Topological vector spaces, Macmillan, New York, 1966. MR 0193469 (33:1689)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.01

Retrieve articles in all journals with MSC: 46.01


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0254557-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society